# SDR VNAA0210003

- Difficulty date: October 3, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 18,344 hours, 16,071 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANT REPORTED SMELLING SMOKE IN THE CABIN.  THE CREW PERFORMED THE SMOKE REMOVAL CHECK LIST AND THE SMOKE CLEARED.  AS A PRECAUTION THE CREW DECLARED AN EMERGENCY AND REQUESTED PRIORITY HANDLING.  AFTER LANDING THE FLIGHT ATTENDANT AGAIN REPORTING A SMOKE SMELL IN THE CABIN.  THE CREW THEN EVACUATED THE PASSENGERS.  MAINTENANCE INSPECTED, REPOSITIONED, AND RESECURED THE LEFT HAND PACK CLAMPS AT THE HEAT EXCHANGER.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
